RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 1, Pages 59–70 (Mi vmj376)  

On conservation laws in affine Toda systems

M. S. Nirova

Kabardino-Balkarian State University, Mathematical Department, RUSSIA, KBR, Nalchik

Abstract: With the help of certain matrix decomposition and projectors of special forms we show that non-Abelian Toda systems associated with loop groups possess infinite sets of conserved quantities following from essentially different conservation laws.

Key words: non-Abelian Toda systems, loop groups, symmetries and conservation laws.

Full text: PDF file (182 kB)
References: PDF file   HTML file

UDC: 512.81
Received: 29.09.2010
Language:

Citation: M. S. Nirova, “On conservation laws in affine Toda systems”, Vladikavkaz. Mat. Zh., 13:1 (2011), 59–70

Citation in format AMSBIB
\Bibitem{Nir11}
\by M.~S.~Nirova
\paper On conservation laws in affine Toda systems
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 1
\pages 59--70
\mathnet{http://mi.mathnet.ru/vmj376}
\elib{http://elibrary.ru/item.asp?id=15615457}


Linking options:
  • http://mi.mathnet.ru/eng/vmj376
  • http://mi.mathnet.ru/eng/vmj/v13/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:86
    Full text:21
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019